African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 246

Full Length Research Paper

Proof of Beal’s conjecture

Samuel Bonaya Buya
  • Samuel Bonaya Buya
  • Ngao Girls’ Secondary School, Kenya.
  • Google Scholar


  •  Received: 06 October 2018
  •  Accepted: 07 November 2018
  •  Published: 30 November 2018

How to cite this article

APA /
Buya, S. B. (2018). Proof of Beal’s conjecture. African Journal of Mathematics and Computer Science Research, 11(8), 109-113.
Chicago /
Samuel Bonaya Buya  . "Proof of Beal’s conjecture." African Journal of Mathematics and Computer Science Research 11, no. 8 (2018): 109-113.
MLA /
Samuel Bonaya Buya  . "Proof of Beal’s conjecture." African Journal of Mathematics and Computer Science Research 11.8 (2018): 109-113.